Duality theory under model uncertainty for non-concave utility functions

Автор(и)

  • O. O. Kharytonova Taras Shevchenko National University of Kyiv

DOI:

https://doi.org/10.17721/1812-5409.2019/4.6

Анотація

The main goal for this paper is to study the robust utility maximization functional,
i.e. sup_{X\in\Xi(x)} inf_{Q\in\mathsf{Q}} E_Q [U(X_T)]; of the terminal wealth in complete market models, when the investor is uncertain about the underlying probabilistic model and averse against both risk and model uncertainty. In the previous literature, this problem was studied for strictly concave utility functions and we extended existing results for non-concave utility functions by considering their concavization.

Key words: robust utility maximization functional, minimax problem, concavization.

Pages of the article in the issue: 50 - 56

Language of the article: English

Посилання

Reichlin, Christian Rochus August: "Utility Maximization with a Given Pricing Measure When the Utility Is Not Necessarily Concave"; Mathematics and Financial Economics, Volume 7, Issue 4, pp 531-556, 2013

Delbaen, F., Schachermayer, W. A general version of the fundamental theorem of asset pricing. Math. Ann. 300 (1994), no. 3, 463-520.

Delbaen, F., Schachermayer, W. (1998). The fundamental theorem of asset pricing for unbounded stochastic processes. Math. Ann. 312, 215-250.

Delbaen, F.; Schachermayer, W. (2006). The mathematics of arbitrage. ISBN 978-3-540-21992-7.

Schied, Alexander; Wu, Ching-Tang. Duality theory for optimal investments under model uncertainty.

Kramkov, D., Schachermayer, W. The asymptotic elasticity of utility functions and optimal investment in incomplete markets. Ann. Appl. Probab. 9, no. 3, 904-950 (1999).

Kramkov, D., Schachermayer, W. Necessary and sufficient conditions in the problem of optimal investment in incomplete markets. Ann. Appl. Probab., Vol. 13, no. 4 (2003).

Aumann, R. and M. Perles, 1965, A variational problem arising in economics, Journal of Mathematical Analysis and Applications 11, 488-503

Reichlin, Christian Rochus August: "Non-concave utility maximization: optimal investment, stability and applications Doctoral Thesis, 2012.

Завантаження

Опубліковано

12.02.2020

Номер

Розділ

Алгебра, геометрія та теорія ймовірностей

Як цитувати

Kharytonova, O. O. (2020). Duality theory under model uncertainty for non-concave utility functions. Вісник Київського національного університету імені Тараса Шевченка. Фізико-математичні науки, 4, 50-56. https://doi.org/10.17721/1812-5409.2019/4.6